# SDR UPS97823098

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377199
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1688 JUST ABOVE LONG 22L THE INTERNAL DOUBLER IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-4-1, 51-1-21, 51-1-20D, 51-1-11, 51-3-1.
